# SDR SWIA200110022

- Difficulty date: July 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 3,910 hours, 5,513 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND FUEL QUANTITY GAUGE FLUCTUATES APPROXIMATELY 300 LBS.  DEFERRED PER MEL.  FOUND LOOSE BACKSHELL ON THE RIGHT FUEL QUANTITY INDICATOR CANNON PLUG.  TIGHTENED BACKSHELL.  PERFORMED OPS CHECK IAW MM 28-42-00.  OPS CHECK GOOD.
